# SDR UPS06547627

- Difficulty date: August 7, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BPS73
- Part serial: 17025
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT BATTERY/ASSY INOP.  REPLACED EXIT LIGHT ASSY, S/N ON 34416. CK'S OK.
